# SDR SWAA032485

- Difficulty date: November 9, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 74,905 hours, 60,464 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Worn
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

NOSE STEERING SYS INOP.  C/W FOURTH LIFE PER MT, REMOVED AND REPLACED UPPER AND LOWER STEERING PLATES AND ACTUATOR ASSY PER MM.
